Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 168, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 10, 2021, 10:29 PM CDT for Dallas County, Kaufman County, Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2021, 10:29 PM CDT (03:29 UTC)
- Expired
- May 10, 2021, 11:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Dallas County, TX, Kaufman County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 10:48 PM CDT | HAIL 1 | 2 Ese Balch Springs, TX | 1 INCH HAIL AT I-20 NEAR BELT LINE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.5 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
986
WUUS54 KFWD 110329
SVRFWD
TXC113-257-110430-
/O.NEW.KFWD.SV.W.0168.210511T0329Z-210511T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1029 PM CDT Mon May 10 2021
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Central Kaufman County in north central Texas...
Southeastern Dallas County in north central Texas...
* Until 1130 PM CDT.
* At 1028 PM CDT, a severe thunderstorm was located near Wilmer, or
near Hutchins, moving east at 20 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Dallas, Mesquite, Lancaster, Balch Springs, Terrell, Seagoville,
Forney, Kaufman, Hutchins, Wilmer, Crandall, Ferris, Combine,
Talty, Oak Grove, Post Oak Bend City, Oak Ridge and Lawrence.
This includes the following highways...
Interstate 20 between mile markers 473 and 506.
Interstate 45 between mile markers 267 and 275.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3253 9651 3255 9653 3255 9673 3272 9673
3280 9618 3252 9614
TIME...MOT...LOC 0328Z 263DEG 19KT 3264 9663
HAIL...1.50IN
WIND...<50MPH
$$
Bain3 follow-up statements
267
WWUS54 KFWD 110346
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1046 PM CDT Mon May 10 2021
TXC113-257-110430-
/O.CON.KFWD.SV.W.0168.000000T0000Z-210511T0430Z/
Kaufman TX-Dallas TX-
1046 PM CDT Mon May 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN KAUFMAN AND SOUTHEASTERN DALLAS COUNTIES...
At 1045 PM CDT, a severe thunderstorm was located over Seagoville,
moving east at 20 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Dallas, Mesquite, Balch Springs, Terrell, Seagoville, Forney, Wilmer,
Crandall, Combine, Talty, Post Oak Bend City, Oak Ridge and Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large to significant hail. Seek shelter
inside a well-built structure. Stay away from windows.
&&
LAT...LON 3260 9649 3260 9666 3273 9666 3280 9618
3261 9616
TIME...MOT...LOC 0345Z 263DEG 19KT 3265 9652
HAIL...2.00IN
WIND...<50MPH
$$
Bain836
WWUS54 KFWD 110416
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1116 PM CDT Mon May 10 2021
TXC113-110425-
/O.CAN.KFWD.SV.W.0168.000000T0000Z-210511T0430Z/
Dallas TX-
1116 PM CDT Mon May 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALLAS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled for
Dallas County.
LAT...LON 3264 9616 3262 9652 3275 9652 3280 9618
TIME...MOT...LOC 0415Z 261DEG 22KT 3271 9636
$$
TXC257-110430-
/O.CON.KFWD.SV.W.0168.000000T0000Z-210511T0430Z/
Kaufman TX-
1116 PM CDT Mon May 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN KAUFMAN COUNTY...
At 1115 PM CDT, a severe thunderstorm was located over Talty, or near
Terrell, moving east at 25 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Terrell, Seagoville, Forney, Crandall, Talty, Post Oak Bend City, Oak
Ridge and Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and cloud to ground lightning.
Seek shelter inside a well-built structure. Stay away from windows.
&&
LAT...LON 3264 9616 3262 9652 3275 9652 3280 9618
TIME...MOT...LOC 0415Z 261DEG 22KT 3271 9636
HAIL...1.75IN
WIND...<50MPH
$$
Bain559
WWUS54 KFWD 110428
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1128 PM CDT Mon May 10 2021
TXC257-110438-
/O.EXP.KFWD.SV.W.0168.000000T0000Z-210511T0430Z/
Kaufman TX-
1128 PM CDT Mon May 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KAUFMAN COUNTY WILL
EXPIRE AT 1130 PM CDT...
The storm which prompted the warning has weakened below severe
limits. Therefore the warning will be allowed to expire. However
small hail and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Fort Worth.
LAT...LON 3264 9616 3262 9652 3275 9652 3280 9618
TIME...MOT...LOC 0428Z 263DEG 19KT 3272 9629
$$
BainWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:20 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 10, 8:20 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 820 PM CDT Mon May 10 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Tuesday/ Ample MUCAPE and effective shear combined with isentropic upglide above the frontal inversion to result in numerous thunderstorms across North Texas this evening. A hail threat will be maintained with this activity due to steep lapse rates and the ability for convection to take on an elevated supercellular storm mode. Convection should be able to continue through the rest of this evening, but may lessen overnight as the column experiences convective overturning and undergoes some modest stabilization. Another round of widespread convection should materialize sometime tomorrow morning with another strong wave of isentropic ascent. This should traverse most of the CWA throughout the course of the day. More marginal lapse rates through the mid levels and slightly weaker shear are expected to be in place as this occurs, which should keep the potential for strong/severe storms lower than this evening's convection. However, some sub- severe hail will certainly be possible with more robust cells. The main concern may be from heavy rainfall and flooding with isolated areas possibly receiving a few inches in a short time span. This wave should taper off from west to east late tomorrow afternoon or evening. Outside of convective chances, other forecast concerns include the potential for some dense fog tonight, while abnormally cool conditions persist. The main area for fog potential will be roughly west of I-35 and south of I-20, and we'll need to keep an eye on a potential Dense Fog Advisory overnight. Temperatures will mostly hover in the mid 50s to upper 60s for the next 36 hours beneath overcast skies with some mist/drizzle possible elsewhere. -Stalley && .LONG TERM... /Issued 339 PM CDT Mon May 10 2021/ /Tuesday night Through Next Weekend/ Another cold front arrives in late Tuesday afternoon and night period across the area, as a strong mid level impulse moves gradually to the south and east of the CWA through Wednesday morning. This will continue the highest rain chances across Central and East Texas, while continuing the well below normal and wet conditions. I did begin to undercut the NBM PoPs gradually after midnight and through Wednesday, as the CWA begins to experience gradually increasing mass subsidence aloft. I maintained lower thunderstorm possibilities versus actual PoPs, as enough MUCAPE and steep enough lapse rates linger to allow for some discharge potential above the cool near surface frontal layer. Though the potential for localized heavy rainfall and an isolated flood threat continue Tuesday evening, I expect the heavier convective rainfall to begin shifting toward the Texas Coast and the Lower Mississippi River Valley as we move into early Wednesday. Little diurnal range between low and high temperatures Wednesday are expected to continue as low level cold advection and expansive cloud cover keep temperatures from responding. Continuing cloud cover from weak isentropic low level ascent over the shallow frontal boundary and light northeast winds will likely keep things cool and moist Wednesday night. Decreasing clouds and increasing insolation on Thursday should allow for a gradual modification of the airmass and a warm up back into upper 60s to mid 70s on Thursday. This will be the transition day and likely the trickiest day to forecast temperatures, as temperatures could be warmer, or cooler if cloud cover decreases more or less than currently depicted in the forecast. Increasing ridging aloft across the Western U.S. and Rockies will bring a drier northwest flow regime across North and Central Texas by Friday. Shortwave ridging then takes hold for much of the weekend, before breaking down in response to a lead shortwave transiting the area well in advance of an organizing and strengthening trough over the Great Basin well to the west. At the surface, strengthening lee cyclogenesis across the Central High Plains will bring gusty southerly surface winds and moisture return back northward across the area moving into next weekend. This will also bring the humidity back northward, as well as more seasonable temperatures indicative of mid-May around here. Lows in the 60s and humid highs in the 80s will make their return. Though low convective chances increase late Saturday and into Sunday, it doesn't appear severe weather will be a major issue due to a strengthening elevated mixed layer/capping inversion across the area. The more established severe weather threat appears to be confined across West Texas and the Texas Panhandle in the vicinity of an established surface dryline, hotter temperatures likely in the 90s, and strong instability that correlate with increasingly divergent mid level flow over that area. Deterministic models want to cut off and deepen the energy across the Desert Southwest and Northwest Mexico early next week, while ensembles prefer a deep, but slow-moving open trough that brings off and on convective chances to the Southern Plains. As is usually the case with deep, southern latitude systems, finer details and and potential for more significant weather will likely iron themselves out with time. 05/ && .AVIATION... /NEW/ /00z TAFs/ A few more hours of TSRA impacts are possible at DFW area airports before convection tapers off somewhat later this evening. Afterwards, predominantly IFR or even LIFR conditions should exist into tomorrow morning at all TAF sites. Another round of TSRA is expected sometime tomorrow morning with additional TSRA expected at all TAF sites. Right now, the most likely window for this would be about 15z to 19z, but this timing could change by a couple hours in either direction depending on trends. Activity should taper off from west to east in the afternoon or evening. Otherwise, some visibility reductions are possible throughout the period, particularly at Waco tomorrow morning when some borderline dense fog is possible. Poor flying conditions with IFR/LIFR cigs should persist into tomorrow night. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 56 64 57 67 55 / 80 90 60 20 10 Waco 60 68 58 66 56 / 50 90 70 40 20 Paris 54 59 54 65 51 / 70 90 60 20 10 Denton 54 61 54 65 52 / 70 90 50 20 10 McKinney 55 60 55 66 53 / 80 90 50 20 10 Dallas 58 64 58 67 56 / 90 90 60 20 10 Terrell 56 63 55 66 52 / 90 90 60 20 10 Corsicana 59 68 58 67 55 / 70 90 70 30 20 Temple 59 71 60 67 56 / 40 80 70 40 20 Mineral Wells 54 62 53 64 51 / 50 90 40 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 10, 5:50 PM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 550 PM CDT Mon May 10 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 550 PM CDT Mon May 10 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorm chances will continue through tonight. A few strong to severe storms containing hail are possible, especially in North Texas this evening. Gusty storm outflow winds can't be ruled out across eastern Central Texas if storms develop near a stalled front. In addition, brief heavy rainfall may also result in minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorm chances will continue through Wednesday. While the overall severe weather threat will be low, localized heavy rainfall may lead to isolated instances of flash flooding across eastern Central Texas late Tuesday into Tuesday night. Mainstem rivers across this area may also experience enough run off for the potential for minor flooding in nearby farmland. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 10, 9:50 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
950 PM CDT Mon May 10 2021
TXZ104-105-119-120-110315-
Hunt TX-Collin TX-Rockwall TX-Dallas TX-
950 PM CDT Mon May 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCKWALL...NORTHWESTERN
HUNT...SOUTHEASTERN COLLIN AND NORTHEASTERN DALLAS COUNTIES UNTIL
1015 PM CDT...
At 949 PM CDT, Doppler radar was tracking a strong thunderstorm over
Garland, moving northeast at 50 mph. Another strong thunderstorm was
located between Farmersville and Nevada and will move northeast at
50 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Dallas, Plano, Garland, Mesquite, Richardson, Allen, Rowlett, Wylie,
Rockwall, Greenville, Sachse, Murphy, Royse City, Fairview,
Princeton, Fate, Lucas, Parker, Farmersville and Lowry Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.
&&
LAT...LON 3281 9667 3296 9679 3324 9649 3340 9592
3310 9603
TIME...MOT...LOC 0249Z 237DEG 45KT 3293 9664
BainLocal storm report, May 10, 10:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL 1 N SACHSE 32.99N 96.58W
05/10/2021 U0.75 INCH COLLIN TX PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&
MSSSpecial weather statement, May 10, 10:11 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1011 PM CDT Mon May 10 2021
TXZ094-095-110400-
Lamar TX-Fannin TX-
1011 PM CDT Mon May 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR AND EAST CENTRAL
FANNIN COUNTIES UNTIL 1100 PM CDT...
At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dodd City, or 8 miles east of Bonham, moving northeast at 50 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Paris, Honey Grove, Dodd City, Windom and Toco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.
&&
LAT...LON 3388 9554 3389 9551 3388 9551 3389 9546
3387 9545 3387 9539 3370 9549 3348 9605
3359 9615 3386 9587 3384 9584 3384 9582
3386 9581 3384 9577 3386 9575 3389 9575
3388 9570 3391 9567 3392 9563 3391 9555
TIME...MOT...LOC 0310Z 237DEG 42KT 3358 9603
BainLocal storm report, May 10, 10:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL LAVON 33.03N 96.43W
05/10/2021 E1.25 INCH COLLIN TX EMERGENCY MNGR
QUARTER TO HALF DOLLAR SIZE HAIL IN LAVON.
&&
MSSLocal storm report, May 10, 10:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL 1 SSW LAVON 33.01N 96.44W
05/10/2021 U1.00 INCH COLLIN TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
MSSLocal storm report, May 10, 10:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL 1 NNE LAVON 33.04N 96.43W
05/10/2021 U1.00 INCH COLLIN TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
MSSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:05 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 55 min |
| May 10, 7:19 PM CDT | Special Weather Statement | FWD | Hunt | 26 min |
| May 10, 7:22 PM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| May 10, 7:36 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 10, 7:38 PM CDT | Special Weather Statement | FWD | Johnson | 37 min |
| May 10, 8:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| May 10, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 43 min |
| May 10, 8:47 PM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| May 10, 8:56 PM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Parker, Tarrant | 3 hr |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 30 min |
| May 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 63 min |
| May 10, 9:30 PM CDT | Special Weather Statement | FWD | Fannin | 45 min |
| May 10, 9:50 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 42 min |
| May 10, 10:11 PM CDT | Special Weather Statement | FWD | Fannin | 49 min |
| May 10, 10:26 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Dallas, Denton | 37 hr |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Hunt | 46 hr |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 57 hr |
| May 10, 11:32 PM CDT | Special Weather Statement | FWD | Kaufman | 43 min |
| May 11, 12:42 AM CDT | River Flood Warning | FWD | Dallas | 2 hr |
| May 11, 12:51 AM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| May 11, 1:10 AM CDT | Special Weather Statement | FWD | Van Zandt | 50 min |
| May 11, 3:20 AM CDT | Flash Flood Watch | FWD | Anderson, Delta, Freestone, Henderson, Hopkins, Hunt and 6 more | 15 hr |
| May 11, 11:12 AM CDT | Special Weather Statement | FWD | Cherokee | 18 min |
| May 11, 12:38 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 11, 12:48 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| May 11, 1:42 PM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton, Mills | 3 hr |
| May 11, 1:52 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| May 11, 2:02 PM CDT | Special Weather Statement | FWD | Leon | 28 min |
| May 11, 2:09 PM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| May 11, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 28 min |
| May 11, 2:37 PM CDT | Areal Flood Advisory | FWD | Kaufman | 3 hr |
| May 11, 3:01 PM CDT | Special Weather Statement | FWD | Anderson | 29 min |
| May 11, 3:16 PM CDT | Special Weather Statement | FWD | Bell | 29 min |
| May 11, 3:35 PM CDT | Special Weather Statement | FWD | Falls | 25 min |
| May 11, 4:04 PM CDT | River Flood Warning | FWD | Dallas | 40 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.